Let L be a line bundle on a smooth curve C, which defines a birational morphism onto φ(C) ⊂ Pr. We prove that, under suitable assumptions on L, which are satisfied by Castelnuovo's curves, a generic section in H0(C, L2) can be written as α2 + β2 + γ2, with α, β, γ ∈ H0(C, L). If there are no quadrics of rank 3 containing φ(C), this is true for any section. For canonical curves, this gives a non linear version of Noether's Theorem. Copyright © 2004 by Marcel Dekker, Inc.

Brivio, S., Pirola, G. (2004). A nonlinear version of Noether's type Theorem. COMMUNICATIONS IN ALGEBRA, 32(7), 2723-2732 [10.1081/AGB-120037412].

A nonlinear version of Noether's type Theorem

Brivio, S;
2004

Abstract

Let L be a line bundle on a smooth curve C, which defines a birational morphism onto φ(C) ⊂ Pr. We prove that, under suitable assumptions on L, which are satisfied by Castelnuovo's curves, a generic section in H0(C, L2) can be written as α2 + β2 + γ2, with α, β, γ ∈ H0(C, L). If there are no quadrics of rank 3 containing φ(C), this is true for any section. For canonical curves, this gives a non linear version of Noether's Theorem. Copyright © 2004 by Marcel Dekker, Inc.
Articolo in rivista - Articolo scientifico
Canonical sections
English
2004
2723
2732
10
Brivio, S., Pirola, G. (2004). A nonlinear version of Noether's type Theorem. COMMUNICATIONS IN ALGEBRA, 32(7), 2723-2732 [10.1081/AGB-120037412].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/254336
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
Social impact